# SDR R025878

- Difficulty date: April 9, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: SJ3R
- Make and model: Beech E-90
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Clamp
- Part number: 83867
- Part serial: EF3099
- Condition: Cracked
- Location: Propeller Blade
- Component: Propeller, Hartzl, HCB3TN3B
- Component part number: B3N10180
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

838-67 CLAMP ASSY SN EF3099.  CRACK FOUND INTERSECTING THE THREADED LINK SCREW HOLE.
